# SDR SWAA2022021413923

- Difficulty date: April 6, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY BS 887 FLOOR SPLICE RBL 10 TO LBL10 / REMOVED AND REPLACED AFT CARGO BAY BS 887 FLOOR SPLICE ROB10 TO LBL10 IAW SRM 51-40-02 AND A1PC 53-42-11-30
